skin-hair-icon
Red rashes on face
Sir i am having red rashes on face and i have tried all sorts of steroids on face along with tablets but nothing happened., they are post acne left red rashes and scars. please suggest me what to do.
49 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anchal Shah
Dermatologist 4 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hello It's very important to see the problem before suggesting you any medication. If they are post acne scars, then steroids won't help much. As of now, apply good sunscreen three to four times. Day, increase intake of vitamin c rich food, antioxidant . For proper advice , better s to consult dermatologist in person
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹450 for 24 hrs

This is limited details and more precise information is needed about your skin condition which can help in planning a treatment. A thorough history, clinical examination is warranted. A photograph would have been helpful. Consider seeing a Dermatologist for proper diagnosis and treatment plan. You are fortunate that nothing happened with so much steroid application on the face, Kindly meet an expert now.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
Apply Sunscreens regularly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO